MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Unraveled Material (1664); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 18jul2025.It was reported that the guidewire was unable to advance and became unraveled.An amplatz super stiff guidewire was selected for use.During the procedure, it was noted that the guidewire could not move advance in the lesion.The device was removed, and it was noted that the guidewire has become loose.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the core wire was detached.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that the distal tip was stretched, moreover the core wire was detached, and the spring tip was unraveled.No other issues were identified during the product analysis.There is a picture attached in the parent record, it was possible to observed that the device was stretched.No other issues were identified with the device.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: updated.E1 - initial reporter email: updated.Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that the distal tip was stretched, moreover the core wire was detached, and the spring tip was unraveled.No other issues were identified during the product analysis.There is a picture attached in the parent record, it was possible to observed that the device was stretched.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 18jul2025.It was reported that the guidewire was unable to advance and became unraveled.An amplatz super stiff guidewire was selected for use.During the procedure, it was noted that the guidewire could not move advance in the lesion.The device was removed, and it was noted that the guidewire has become loose.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the core wire was detached.The device was returned for evaluation.Visual inspection revealed that the distal tip was stretched, moreover the core wire was detached, and the spring tip was unraveled.No other issues were identified during the product analysis.There is a picture attached in the parent record, it was possible to observed that the device was stretched.No other issues were identified with the device.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22806874
Report Number2124215-2025-55375
Device Sequence Number20783015
Product Code DQX
UDI-Device Identifier08714729295747
UDI-Public(01)08714729295747
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K843015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0035386097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown